# SDR CA040805017

- Difficulty date: August 5, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 3,347 hours
- Engine: Pwa PT6A60A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cross Tie
- Part number: 97430000150
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVING THE LT EMERGENCY EXIT FOR UNRELATED ROUTINE MAINTENANCE, PERSONNEL DISCOVERED A CRACK IN THE LT FUSELAGE CROSSTIE AT STATION 201.775.  THE CRACK LOCATION IS NEAR THE LOWER AFT CORNER OF THE LT EMERGENCY EXIT HATCH.  CRACK IS APPROX .375 INCH IN LENGTH AND TRAVELS FROM THE MATERIAL EDGE TO THE NEAREST RIVET HOLE AND SLIGHTLY PAST.  CROSSTIE TO BE REPLACED.
